# SDR TWAA0011201

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N406TW
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 11 hours, 10 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Taxi Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE GROUND FLOOD LIGHT WAS SWITCHED ON.  SOME SMOKE CAME FROM THE SWITCH AREA AND THE CIRCUIT BREAKER POPPED.  CREW ELECTED TO RETURN TO THE GATE.  DEACTIVATED AND DEFERRED LIGHT CORRECTIONS PER MEL.  NO CHECK-C.
